# SDR SWAA2023010681238

- Difficulty date: December 13, 2022
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BS 294.5 LOWER DEPRESSOR, S17R.   REPLACED THE DEPRESSOR IAW SRM 51-40-02, 51-10-02, AND DWG 141A8370, REV D.
